Exceptional Bundles On Nodal Enriques Surfaces.

Hoil Kim

Manuscripta mathematica (1994)

  • Volume: 82, Issue: 1, page 1-14
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kim, Hoil. "Exceptional Bundles On Nodal Enriques Surfaces.." Manuscripta mathematica 82.1 (1994): 1-14. <http://eudml.org/doc/155911>.

author = {Kim, Hoil},
journal = {Manuscripta mathematica},
keywords = {nodal Enriques surfaces; exceptional bundle},
number = {1},
pages = {1-14},
title = {Exceptional Bundles On Nodal Enriques Surfaces.},
url = {http://eudml.org/doc/155911},
volume = {82},
year = {1994},

AU - Kim, Hoil
TI - Exceptional Bundles On Nodal Enriques Surfaces.
JO - Manuscripta mathematica
PY - 1994
VL - 82
IS - 1
SP - 1
EP - 14
KW - nodal Enriques surfaces; exceptional bundle
UR - http://eudml.org/doc/155911
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.